American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A19) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 78 found      Go to page: 1 2 3

[1] Emma Yu Jin and Markus E. Nebel. New proofs of two $q$-analogues of Koshy's formula. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Lauren Kelly Williams. Invariant polynomials on tensors under the action of a product of orthogonal groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Victor J. W. Guo, Masao Ishikawa, Hiroyuki Tagawa and Jiang Zeng. A quadratic formula for basic hypergeometric series related to Askey-Wilson polynomials. Proc. Amer. Math. Soc. 143 (2015) 2003-2015.
Abstract, references, and article information   
View Article: PDF

[4] Carla D. Savage and Mirkó Visontai. The $\mathbf{s}$-Eulerian polynomials have only real roots. Trans. Amer. Math. Soc. 367 (2015) 1441-1466.
Abstract, references, and article information   
View Article: PDF

[5] Gyula Károlyi and Zoltán Lóránt Nagy. A simple proof of the Zeilberger--Bressoud $q$-Dyson theorem. Proc. Amer. Math. Soc. 142 (2014) 3007-3011.
Abstract, references, and article information   
View Article: PDF

[6] C. Krattenthaler and M. J. Schlosser. The major index generating function of standard Young tableaux of shapes of the form ``staircase minus rectangle''. Contemporary Mathematics 627 (2014) 111-122.
Book volume table of contents   
View Article: PDF

[7] Alexander Berkovich and Keith Grizzell. A partition inequality involving products of two $q$-Pochhammer symbols. Contemporary Mathematics 627 (2014) 25-39.
Book volume table of contents   
View Article: PDF

[8] Arkady Berenstein, Vladimir Retakh, Christophe Reutenauer and Doron Zeilberger. The Reciprocal of $\sum_{n\geq 0}a^nb^n$ for non-commuting $a$ and $b$, Catalan numbers and non-commutative quadratic equations. Contemporary Mathematics 592 (2013) 103-109.
Book volume table of contents   
View Article: PDF

[9] Satoshi Naito and Daisuke Sagaki. Tensor product multiplicities for crystal bases of extremal weight modules over quantum infinite rank affine algebras of types $B_{\infty}$, $C_{\infty}$, and $D_{\infty}$. Trans. Amer. Math. Soc. 364 (2012) 6531-6564.
Abstract, references, and article information   
View Article: PDF

[10] E. Gorsky. $q,t$-Catalan numbers and knot homology. Contemporary Mathematics 566 (2012) 213-232.
Book volume table of contents   
View Article: PDF

[11] Masato Okado and Nobumasa Sano. KKR type bijection for the exceptional affine algebra $E_6^{(1)}$. Contemporary Mathematics 565 (2012) 227-242.
Book volume table of contents   
View Article: PDF

[12] Kürşat Aker and Mahir Bilen Can. From parking functions to Gelfand pairs. Proc. Amer. Math. Soc. 140 (2012) 1113-1124. MR 2869097.
Abstract, references, and article information   
View Article: PDF

[13] K. Petersen and A. Varchenko. Path count asymptotics and Stirling numbers. Proc. Amer. Math. Soc. 140 (2012) 1909-1919.
Abstract, references, and article information   
View Article: PDF

[14] Zhi-Wei Sun. Arithmetic theory of harmonic numbers. Proc. Amer. Math. Soc. 140 (2012) 415-428. MR 2846311.
Abstract, references, and article information   
View Article: PDF

[15] Kathy Qing Ji. The combinatorics of $k$-marked Durfee symbols. Trans. Amer. Math. Soc. 363 (2011) 987-1005. MR 2728593.
Abstract, references, and article information   
View Article: PDF

[16] Guo-Niu Han and Kathy Q. Ji. Combining hook length formulas and BG-ranks for partitions via the Littlewood decomposition. Trans. Amer. Math. Soc. 363 (2011) 1041-1060. MR 2728596.
Abstract, references, and article information   
View Article: PDF

[17] Fu Liu. A note on lattice-face polytopes and their Ehrhart polynomials. Proc. Amer. Math. Soc. 137 (2009) 3247-3258. MR 2515395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Hasan Coskun. An elliptic $BC_n$ Bailey Lemma, multiple Rogers--Ramanujan identities and Euler's Pentagonal Number Theorems. Trans. Amer. Math. Soc. 360 (2008) 5397-5433. MR 2415079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Fu Liu. Ehrhart polynomials of lattice-face polytopes. Trans. Amer. Math. Soc. 360 (2008) 3041-3069. MR 2379786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kathrin Bringmann, Ken Ono and Robert C. Rhoades. Eulerian series as modular forms. J. Amer. Math. Soc. 21 (2008) 1085-1104. MR 2425181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] George E. Andrews. Euler's ``De Partitio Numerorum''. Bull. Amer. Math. Soc. 44 (2007) 561-573. MR 2338365.
Abstract, references, and article information   
View Article: PDF

[22] Curtis Greene and Herbert S. Wilf. Closed form summation of $C$-finite sequences. Trans. Amer. Math. Soc. 359 (2007) 1161-1189. MR 2262846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Petter Brändén. On linear transformations preserving the Pólya frequency property. Trans. Amer. Math. Soc. 358 (2006) 3697-3716. MR 2218995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] X. R. Ma. An extension of Warnaar's matrix inversion. Proc. Amer. Math. Soc. 133 (2005) 3179-3189. MR 2160179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Frank Sottile and Thorsten Theobald. Real $k$-flats tangent to quadrics in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 2835-2844. MR 2159760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alexander Berkovich and Frank G. Garvan. On the Andrews-Stanley refinement of Ramanujan's partition congruence modulo $5$ and generalizations. Trans. Amer. Math. Soc. 358 (2006) 703-726. MR 2177037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Olga Holtz. $M$-matrices satisfy Newton's inequalities. Proc. Amer. Math. Soc. 133 (2005) 711-717. MR 2113919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ron M. Adin, Francesco Brenti and Yuval Roichman. Descent representations and multivariate statistics. Trans. Amer. Math. Soc. 357 (2005) 3051-3082. MR 2135735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Igor Pak. Partition identities and geometric bijections. Proc. Amer. Math. Soc. 132 (2004) 3457-3462. MR 2084064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ana-Cecilia de la Maza. Finite Aomoto-Ito-Macdonald sums. Proc. Amer. Math. Soc. 132 (2004) 2085-2094. MR 2053981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 78 found      Go to page: 1 2 3